Word of the day

I received a funny email today and thought I’d share it with you as well as add some thoughts concerning it.  The original email:

Word of the day – Electile Dysfunction

Definition: :  The inability to become aroused over any of the choices for President put forth by either party in the 2012 election year.

This, by itself, is pretty funny and gave me a good chuckle.  But then I started to think of the one thing that would go with this type of definition.  I mean, if this condition were permanent, would you have to start taking Votagra?  If you did, then what about the side effects?  The most common would be a bluish cast to everything you see.  Not a good thing for those of you in red states, eh?

A sudden decrease or loss of vision can accompany any use of Votagra.  This has happened in the past and is still occurring within the country as a result of the last election.

Two other side effects are ‘facial flushing’ and ‘upset stomach’ or was that ‘facial upset’ and ‘stomach flushing’?  I couldn’t get it straight – no, wait, that was the original problem.

A sudden decrease or even a loss of hearing can also result from taking Votagra.  This mostly manifests itself by an inability to listed to endless commercials endorsed by either candidate.

You shouldn’t take Votagra while using nitrates.  The answer to this is to make sure you do your cold calls during the daytime and early evening.

So be sure to talk to your spin doctor about the full usage of Votagra.

Advertisements

One thought on “Word of the day

Comments are closed.